Alert archive / Texas / Freeze Warnings in 2013

Freeze Warning 3, NWS Austin/San Antonio, TX

November 12, 201317 counties in Texas

NWS Austin/San Antonio, TX issued this freeze warning at Nov 12, 2013, 4:03 AM CST for 17 counties in Texas. It took effect at Nov 13, 2013, 12:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2013, 4:03 AM CST (10:03 UTC)
In effect from
Nov 13, 2013, 12:00 AM CST
Expired
Nov 13, 2013, 9:00 AM CST
In force
9 hr
Issued by
NWS Austin/San Antonio, TX

Counties Bandera County, TX, Bastrop County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Edwards County, TX, Gillespie County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Lee County, TX, Llano County, TX, Real County, TX, Travis County, TX, Val Verde County, TX, Williamson County, TX

The radar

The Austin/San Antonio radar (KEWX), 75 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 10.1 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
940 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

184 
WWUS74 KEWX 121003
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 AM CST TUE NOV 12 2013

...CANADIAN COLD AIRMASS BRINGS FREEZING TEMPERATURES...

.A STRONG COLD FRONT WILL MOVE ACROSS SOUTH CENTRAL TEXAS TODAY.
IN THE WAKE OF THE COLD FRONT...FREEZING TEMPERATURES ARE EXPECTED
TO AFFECT AREAS OF THE HILL COUNTRY AND ADJACENT LOW LYING AREAS
ALONG THE I-35 CORRIDOR FROM WILLIAMSON TO HAYS COUNTY.

TXZ171>173-184>192-121815-
/O.NEW.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN
403 AM CST TUE NOV 12 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY. 

* TEMPERATURE...EXPECT LOWS TO RANGE FROM 27 TO 32 DEGREES

* IMPACTS...DAMAGE TO SENSIBLE TEMPERATURES PLANTS AND POTENTIAL
            HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
5 follow-up statements
404 
WWUS74 KEWX 121613
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1013 AM CST TUE NOV 12 2013

...COLD CANADIAN AIRMASS WILL BRING FREEZING TEMPERATURES TONIGHT...

.A STRONG COLD FRONT MOVING THROUGH SOUTH CENTRAL TEXAS TODAY. IN
THE WAKE OF THE COLD FRONT...FREEZING TEMPERATURES ARE EXPECTED TO
AFFECT AREAS OF THE HILL COUNTRY AND ADJACENT LOW LYING AREAS
ALONG THE I-35 CORRIDOR FROM WILLIAMSON TO HAYS COUNTY.

TXZ171>173-184>192-122215-
/O.CON.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN
1013 AM CST TUE NOV 12 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY...

* TEMPERATURE...EXPECT LOWS TO RANGE FROM 27 TO 32 DEGREES

* IMPACTS...DAMAGE TO SENSIBLE TEMPERATURES PLANTS AND POTENTIAL 
  HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
935 
WWUS74 KEWX 122029
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
229 PM CST TUE NOV 12 2013

...FREEZE WARNING FOR THE HILL COUNTRY AND SOME OF THE ADJACENT
AREAS OF SOUTH CENTRAL TEXAS TONIGHT...INCLUDING THE AUSTIN AREA...

.IN THE WAKE OF A STRONG CANADIAN COLD FRONT...FREEZING TEMPERATURES
WILL OCCUR ACROSS THE HILL COUNTRY AND ADJACENT AREAS OF SOUTH
CENTRAL TEXAS TONIGHT. THE FREEZE WARNING INCLUDES THE AUSTIN
METROPOLITAN AREA. THE FREEZE WARNING IS GENERALLY ALONG AND
NORTH OF A LINE FROM PANDALE...TO CARTA VALLEY...TO BARKSDALE...TO
TARPLEY TO BOERNE TO LOCKHART AND GIDDINGS.

TXZ183-193-194-206-208-130430-
/O.EXA.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/
VAL VERDE-BASTROP-LEE-COMAL-CALDWELL-
INCLUDING THE CITIES OF...DEL RIO...BASTROP...GIDDINGS...
NEW BRAUNFELS...LOCKHART
229 PM CST TUE NOV 12 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY. 

* TEMPERATURE...EXPECT LOWS TO RANGE FROM 30 TO 32 DEGREES

* IMPACTS...DAMAGE TO SENSIBLE TEMPERATURES PLANTS AND POTENTIAL 
  HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ171>173-184>192-130430-
/O.CON.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN
229 PM CST TUE NOV 12 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY...

* TEMPERATURE...EXPECT LOWS TO RANGE FROM 26 TO 32 DEGREES

* IMPACTS...DAMAGE TO SENSIBLE TEMPERATURES PLANTS AND POTENTIAL 
  HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
241 
WWUS74 KEWX 122339 CCA
NPWEWX

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
534 PM CST TUE NOV 12 2013

...FREEZE WARNING FOR THE HILL COUNTRY AND SOME OF THE ADJACENT
AREAS OF SOUTH CENTRAL TEXAS TONIGHT...INCLUDING THE AUSTIN AREA...

.IN THE WAKE OF A STRONG CANADIAN COLD FRONT...FREEZING TEMPERATURES
WILL OCCUR ACROSS THE HILL COUNTRY AND ADJACENT AREAS OF SOUTH
CENTRAL TEXAS TONIGHT. THE FREEZE WARNING INCLUDES THE AUSTIN
METROPOLITAN AREA. THE FREEZE WARNING IS GENERALLY ALONG AND
NORTH OF A LINE FROM PANDALE...TO CARTA VALLEY...TO BARKSDALE...TO
TARPLEY TO BOERNE TO LOCKHART AND GIDDINGS.

TXZ183-193-194-206-208-130800-
/O.COR.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/
VAL VERDE-BASTROP-LEE-COMAL-CALDWELL-
INCLUDING THE CITIES OF...DEL RIO...BASTROP...GIDDINGS...
NEW BRAUNFELS...LOCKHART
534 PM CST TUE NOV 12 2013

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY. 

* TEMPERATURE...EXPECT LOWS TO RANGE FROM 30 TO 32 DEGREES

* IMPACTS...DAMAGE TO TEMPERATURE SENSITIVE PLANTS AND POTENTIAL
  HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TXZ171>173-184>192-130800-
/O.COR.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/
LLANO-BURNET-WILLIAMSON-EDWARDS-REAL-KERR-BANDERA-GILLESPIE-
KENDALL-BLANCO-HAYS-TRAVIS-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN
534 PM CST TUE NOV 12 2013

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST WEDNESDAY...

* TEMPERATURE...EXPECT LOWS TO RANGE FROM 26 TO 32 DEGREES

* IMPACTS...DAMAGE TO TEMPERATURE SENSITIVE PLANTS AND POTENTIAL
  HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
241 
WWUS74 KEWX 130354
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
954 PM CST TUE NOV 12 2013

...FREEZE WARNING FOR THE HILL COUNTRY AND SOME OF THE ADJACENT
AREAS OF SOUTH CENTRAL TEXAS TONIGHT...INCLUDING THE AUSTIN
AREA...

.IN THE WAKE OF A STRONG CANADIAN COLD FRONT...FREEZING
TEMPERATURES WILL OCCUR ACROSS THE HILL COUNTRY AND ADJACENT
AREAS OF SOUTH CENTRAL TEXAS TONIGHT. THE FREEZE WARNING INCLUDES
THE AUSTIN METROPOLITAN AREA. THE FREEZE WARNING AREA IS GENERALLY
ALONG AND NORTH OF A LINE FROM PANDALE...TO CARTA VALLEY...TO
BARKSDALE...TO TARPLEY TO BOERNE TO LOCKHART AND GIDDINGS.

TXZ171>173-183>194-206-208-131500-
/O.CON.KEWX.FZ.W.0003.131113T0600Z-131113T1500Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-CALDWELL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
NEW BRAUNFELS...LOCKHART
954 PM CST TUE NOV 12 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST WEDNESDAY...

* TEMPERATURE...EXPECT LOWS TO RANGE FROM 26 TO 32 DEGREES

* IMPACTS...DAMAGE TO TEMPERATURE SENSITIVE PLANTS AND POTENTIAL 
  HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
140 
WWUS74 KEWX 131133
NPWEWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 AM CST WED NOV 13 2013

...FREEZE WARNING FOR THE HILL COUNTRY AND SOME OF THE ADJACENT
AREAS OF SOUTH CENTRAL TEXAS THROUGH 9 AM...INCLUDING THE AUSTIN
METROPOLITAN AREA...

.TEMPERATURES HAVE FALLEN TO NEAR OR BELOW FREEZING ACROSS MUCH OF
THE HILL COUNTRY WITH READINGS BETWEEN 24 AND 32 DEGREES EARLY
THIS MORNING. AREAS TO THE EAST...ALONG AND JUST EAST OF THE I-35
CORRIDOR...INCLUDING THE AUSTIN AREA ARE CURRENTLY ABOVE FREEZING.
HOWEVER...WITH SUNRISE JUST BEFORE 7 AM...SOME SPOTS WILL DROP TO
NEAR OR JUST BELOW FREEZING IN THAT AREA. TEMPERATURES WILL RISE
ABOVE FREEZING BY 9 AM. THE FREEZE WARNING INCLUDES THE AUSTIN
METROPOLITAN AREA. THE FREEZE WARNING AREA IS GENERALLY ALONG AND
NORTH OF A LINE FROM PANDALE TO CARTA VALLEY TO BARKSDALE TO
TARPLEY TO BOERNE TO LOCKHART TO GIDDINGS. MANY OF THE SAME AREAS
AND SOME NEW AREAS WILL DROP TO NEAR OR SLIGHTLY BELOW FREEZING
AGAIN TONIGHT. ANOTHER FREEZING WARNING WILL LIKELY BE ISSUED FOR
PARTS OF SOUTH CENTRAL TEXAS FOR LATER TONIGHT INTO THURSDAY
MORNING. 

TXZ171>173-183>194-206-208-131500-
/O.CON.KEWX.FZ.W.0003.000000T0000Z-131113T1500Z/
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-COMAL-CALDWELL-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
NEW BRAUNFELS...LOCKHART
533 AM CST WED NOV 13 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TEMPERATURE...LOWS 25 TO 32 DEGREES

* IMPACTS...DAMAGE TO TEMPERATURE SENSITIVE PLANTS AND POTENTIAL 
  HARM TO UNPROTECTED PIPES...PETS AND LIVESTOCK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this freeze warning went out at Nov 12, 3:49 AM CST, 14 minutes earlier.

Area forecast discussion, Nov 12, 3:49 AM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
349 AM CST TUE NOV 12 2013

.SHORT TERM (TODAY THROUGH WEDNESDAY)...
A STRONG COLD FRONT PUSHING SOUTH OVER CENTRAL TEXAS EARLY THIS
MORNING WILL ARRIVE TO THE HILL COUNTRY AROUND 8 OR 9 AM THIS
MORNING AND BETWEEN 10 OR 11 ALONG THE I-35 CORRIDOR AND EXITING
THE AREA SOUTHERN COUNTIES BY 1 PM. IN THE WAKE OF THE FRONTAL
BOUNDARY EXPECT BREEZY CONDITIONS WITH NORTHERLY WINDS OF 15 TO 25
MPH WITH GUSTS UP TO 32 MPH. TODAY'S HIGHS WILL OCCUR BY MID
MORNING ACROSS THE HILL COUNTRY AND BETWEEN NOON AND 1 PM THIS
AFTERNOON ACROSS MOST AREAS ACROSS THE I-35 CORRIDOR. TEMPERATURES
WILL DROP SIGNIFICANTLY THIS EVENING WHILE REACHING THE FREEZING MARK
AT AND AFTER MIDNIGHT ACROSS THE HILL COUNTRY AND ADJACENT LOW
LYING AREAS OF INTERSTATE 35 FROM WILLIAMSON TO HAYS COUNTY. A
FREEZE WARNING IS IN EFFECT FOR THESE AREAS FROM MIDNIGHT TONIGHT
TO 9 AM CST WEDNESDAY. THE COLD AIRMASS BEHIND THE FRONT WILL
LINGER AROUND FOR MUCH OF WEDNESDAY THROUGH MIDDAY THURSDAY.
EXPECT ANOTHER COLD NIGHT WEDNESDAY INTO THURSDAY MORNING WITH
READING DROPPING ONCE AGAIN TO THE UPPER 20S AND LOWER 30S ACROSS
A LARGER AREA OF SOUTH CENTRAL TEXAS. THEREFORE...ANOTHER FREEZE
WARNING IS LIKELY TO BE ISSUED FOR MANY AREAS NOT INCLUDED WITH
THE FIRST FREEZE WARNING OF THE SEASON.

&&

.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...
THE STRONG SURFACE HIGH PRESSURE SYSTEM BEHIND THE COLD FRONT WILL
PUSH TO THE SOUTHEAST STATES LATE WEDNESDAY INTO THURSDAY WITH
SOUTHERLY FLOW RETURNING ACROSS THE AREA BY MIDDAY THURSDAY. THIS
WILL BRING A WARMING TREND ACROSS SOUTH CENTRAL TEXAS FOR THE
LATTER PART OF THE WORK WEEK AND THE UPCOMING WEEKEND. A LONG WAVE
UPPER TROUGH IS EXPECTED TO PUSH DOWN FROM THE NORTHWEST PACIFIC
INTO THE FOUR CORNERS REGION OVER THE WEEKEND WITH SHORT-WAVE PULSES
INDUCING INSTABILITY ACROSS THE AREA OVER THE WEEKEND. ISOLATED TO
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON
SATURDAY...ESPECIALLY ACROSS THE EASTERN HALF OF SOUTH CENTRAL
TEXAS INCLUDING BOTH SAN ANTONIO AND AUSTIN METRO AREAS.

ANOTHER COLD FRONT IS EXPECTED TO PUSH ACROSS THE AREA ON MONDAY.
THE FASTER GFS HAS THE FRONT 6 HOURS AHEAD OF THE ECMWF SOLUTION
AND WE SHOWED A COMPROMISED FORECAST WITH THE FROPA PUSHING IN
ACROSS THE HILL COUNTRY AROUND 6 AM MONDAY...AT AROUND 10 AM OVER
THE I-35 CORRIDOR. TEMPERATURES WILL BE COLD BUT NOT FREEZING. NOT
EXPECTING PRECIP WITH THIS FRONT WITH THE EXCEPTION OF FEW LIGHT
SHOWERS ALONG AND EAST OF HIGHWAY 77.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              59  34  55  35  63 /  -    0   0   0  10
AUSTIN BERGSTROM INTL AIRPORT  60  33  54  29  63 /  -    0   0   0  10
NEW BRAUNFELS MUNI AIRPORT     63  36  55  34  64 /  -    0   0   0  10
BURNET MUNI AIRPORT            53  29  52  32  61 /  -    0   0   0  10
DEL RIO INTL AIRPORT           64  40  56  39  63 /  20  10   0   0   0
GEORGETOWN MUNI AIRPORT        56  30  53  32  61 /  -    0   0   0  10
HONDO MUNI AIRPORT             67  36  57  33  63 /  10  -    0   0  -
SAN MARCOS MUNI AIRPORT        62  34  54  32  64 /  -    0   0   0  10
LA GRANGE - FAYETTE REGIONAL   62  35  55  35  64 /   0  -    0   0  10
SAN ANTONIO INTL AIRPORT       64  34  56  35  63 /  -    0   0   0  -
STINSON MUNI AIRPORT           66  37  57  34  65 /  -    0   0   0  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 1 AM TO 9 AM CST WEDNESDAY FOR THE FOLLOWING
COUNTIES: BANDERA...BLANCO...BURNET...EDWARDS...GILLESPIE...HAYS...
KENDALL...KERR...LLANO...REAL...TRAVIS...WILLIAMSON.

&&

MESOSCALE/AVIATION...04
SYNOPTIC/GRIDS...17
Hazardous weather outlook, Nov 11, 5:00 AM CST, 23 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
500 AM CST MON NOV 11 2013

TXZ171>173-183>194-202>209-217>225-228-121100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
500 AM CST MON NOV 11 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A STRONG COLD FRONT WILL SURGE ACROSS THE TEXAS HILL COUNTRY AND
SOUTH CENTRAL TEXAS TUESDAY BRINGING AN UNSEASONABLY COLD AIRMASS.
NEAR OR SLIGHTLY BELOW FREEZING TEMPERATURES ARE EXPECTED IN PARTS
OF THE HILL COUNTRY WEDNESDAY AND THURSDAY MORNINGS WITH SPOTS
NEAR 30 DEGREES AT SUNRISE WEDNESDAY. NEAR FREEZING TEMPERATURES
ARE POSSIBLE IN SOME LOW LYING SPOTS ALONG THE I-35 ESCARPMENT
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Freeze Warnings in Texas, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.